# SDR IMJ2005F00000

- Difficulty date: January 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Elbow
- Part number: 65550393
- Condition: Ruptured
- Location: Bleed Air Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC FAILURE OF NR2 ENG OB BRAIDED BLEED AIR LINE.  FAILURE HAPPENED ABOUT 5 MIN AFTER T/O, WHILE INITATING A CLIMB FROM 2000 FT TO 6000 FT.  FIRE WARNING ANNUN  ILLUMINATED, PWR WAS REDUCED, THE EMERGENCY CHECKLIST WAS INITIATED, EMERGENCY WAS DELCARED.  UPON REDUCTION IN PWR, FIRE ANNUN EXTINGUISHED.   UNEVENTFUL LANDING WAS MADE.  MAINT FOUND RUPTURED OB BLEED AIR LINE (ELBOW).  THIS LINE IS ACCORDION STYLE FLEX LINE COVERED BY WIRE BRADING WITH A 90 DEGREE FITTING AT ONE END, STRAIGHT (V) BAND TYPE FITTING ON OTHER.  SIMILAR LINE ON THE OPPOSITE SIDE WAS INSPECTED, FOUND ALSO TO BE LEAKING.  DUE TO BRAIDED COVERING IT IS IMPOSSIBLE TO SEE CRACKS UNLESS THIS LINE IS REMOVED AND EXAMINED FROM THE INSIDE.
